Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 57, NWS Austin/San Antonio, TX

May 29, 2016Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 29, 2016, 4:51 AM CDT for Uvalde County, Texas. It took effect at May 29, 2016, 6:55 AM CDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 4:51 AM CDT (09:51 UTC)
In effect from
May 29, 2016, 6:55 AM CDT
Expired
May 29, 2016, 11:24 PM CDT
In force
16 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River at Laguna (UVAT2). The gauge peaked at 7.61 ft at May 29, 2016, 9:00 AM CDT.

actionminormoderate5101505/2905/3005/31
Action stage
7 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08190000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

229 
WGUS44 KEWX 290952
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 AM CDT SUN MAY 29 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Frio River...Nueces River...Sabinal 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-300351-
/O.NEW.KEWX.FL.W.0057.160529T1155Z-160530T0424Z/
/UVAT2.1.ER.160529T1155Z.160529T1300Z.160529T1624Z.NO/
451 AM CDT SUN MAY 29 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Nueces River At Laguna.
* until this evening...or until the warning is cancelled.
* At  4:30 AM Sunday the stage was 3.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage shortly after sunrise and continue to rise to near
  10.9 feet by this morning.The river will fall below flood stage around noon.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on 
  Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at 
  Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
  Wood Creek in three places. Vehicular related drownings have occurred at all 
  these sites..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 feet on Jul 2 
  2002.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Laguna             7   10    3.2   Sun 04 AM  10.2   4.3   3.2   3.1   3.1


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-300220-
/O.NEW.KEWX.FL.W.0058.160529T1143Z-160530T0220Z/
/CNCT2.1.ER.160529T1143Z.160529T1200Z.160529T1420Z.NO/
451 AM CDT SUN MAY 29 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Frio River At Concan.
* until this evening...or until the warning is cancelled.
* At  4:30 AM Sunday the stage was 5.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage around sunrise and continue to rise to near
  11.5 feet shortly after.The river will fall below flood stage by late this 
  morning.
* Impact...At 12.0 feet...Moderate lowland flooding reaches camping areas near 
  Rio Frio to above concan during recreation months threatening campers, autos, 
  RV trailers, canoes and gear. Low roads and bridges are flooded and dangerous 
  to auto traffic..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Concan             7   11    5.0   Sun 04 AM  11.5   5.6   4.3   4.4   4.4


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-300351-
/O.NEW.KEWX.FL.W.0059.160529T1758Z-160530T1000Z/
/UDET2.1.ER.160529T1758Z.160529T1900Z.160529T2200Z.NO/
451 AM CDT SUN MAY 29 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Frio River Below Dry Frio.
* from this afternoon to late tonight...or until the warning is cancelled.
* At  4:30 AM Sunday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by shortly after noon and continue to rise to 
  near 13.3 feet by mid-afternoon.The river will fall below flood stage by late
  this afternoon.
* Impact...At 12.0 feet...Minor lowland flooding reaches secondary and primary 
  roads and low bridges..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.5 feet on Oct 19 
  1985.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Dry Frio          10   12    1.8   Sun 04 AM   2.6   6.9   3.8   3.5   3.4


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$

TXC463-300351-
/O.EXT.KEWX.FL.W.0052.160529T1045Z-160530T0850Z/
/SABT2.2.ER.160529T1045Z.160529T1600Z.160529T2050Z.NO/
451 AM CDT SUN MAY 29 2016

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Sabinal At Sabinal.
* until late tonight...or until the warning is cancelled. 
* At  4:30 AM Sunday the stage was 4.4 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise 
  to near 16.6 feet by late this morning.The river will fall below flood stage 
  by late this afternoon.
* Impact...At 16.0 feet...Moderate lowland flooding inundates lowest secondary 
  roads and bridges in the flood plain from the headwaters to the Frio River 
  confluence..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.2 feet on Jul 18 
  1990.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Sabinal           10   12    4.4   Sun 04 AM  14.6   6.8   4.7   4.7   4.6


&&

LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
      2894 9925 2910 9949             

$$
1 follow-up statement
115 
WGUS84 KEWX 292006
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 PM CDT SUN MAY 29 2016

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River At Laguna Affecting Uvalde County
  Nueces River Below Uvalde Affecting Uvalde County
  Frio River At Concan Affecting Uvalde County
  Frio River Below Dry Frio Affecting Uvalde County
  Sabinal At Sabinal Affecting Uvalde County
  Hondo Creek At King Waterhole/hondo Crk @ Hwy 173 Affecting Medina County
  Nueces River Near Asherton Affecting Dimmit County
...The flood warning continues for the following rivers in Texas...

  Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-292036-
/O.CAN.KEWX.FL.W.0057.000000T0000Z-160530T0424Z/
/UVAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Nueces River At Laguna.
* At  2:30 PM Sunday the stage was 5.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.6 feet. The river
  is expected to fall to around 3.5 feet by Wednesday.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Laguna              7   10    5.6   Sun 02 PM   5.6   3.8   3.3   3.2   3.2


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-292036-
/O.CAN.KEWX.FL.W.0062.000000T0000Z-160530T1550Z/
/UVLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Nueces River Below Uvalde.
* At  2:30 PM Sunday the stage was 3.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.7 feet Sunday evening.
* Impact...At 11.0 feet...Minor lowland flooding nine miles southwest of Uvalde 
  closes the Farm to Market 481 bridge floor. Livestock in the flood plain 
  should be moved to higher ground..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Uvalde             10   11    3.2   Sun 02 PM   6.3   5.6   4.2   4.1   4.0


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

TXC463-292036-
/O.CAN.KEWX.FL.W.0058.000000T0000Z-160530T0712Z/
/CNCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Frio River At Concan.
* At  2:30 PM Sunday the stage was 5.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 7.0 feet. The river will 
  fall to around 5 feet Sunday evening.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Concan              7   11    5.5   Sun 02 PM   5.2   4.7   4.5   4.4   4.4


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-292036-
/O.CAN.KEWX.FL.W.0059.000000T0000Z-160530T1054Z/
/UDET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Frio River Below Dry Frio.
* At  2:30 PM Sunday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 8.1 feet by Sunday evening.
  The actual crest height may be lower than currently forecast.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Dry Frio           10   12    1.8   Sun 02 PM   5.2   4.1   3.6   3.5   3.5


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$

TXC463-292036-
/O.CAN.KEWX.FL.W.0052.000000T0000Z-160530T0648Z/
/SABT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Sabinal At Sabinal.
* At  2:30 PM Sunday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.9 feet. The river will 
  fall to around 5 feet by Monday evening.
* Impact...At 10.0 feet...Flow extends into lowest areas of the flood plain with
  no significant damage..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Sabinal            10   12   10.1   Sun 02 PM   7.7   5.1   4.6   4.6   4.5


&&

LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
      2894 9925 2910 9949             

$$

TXC325-292036-
/O.CAN.KEWX.FL.W.0061.000000T0000Z-160530T0404Z/
/KWHT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Hondo Creek At King Waterhole Hondo Creek
  at Hwy 173.
* At  2:00 PM Sunday the stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.3 feet. The river will 
  fall to around 4 feet by Tuesday.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 King Waterhole/h   10   12    6.2   Sun 02 PM   5.5   4.1   3.9   3.8   3.7


&&

LAT...LON 2938 9915 2938 9905 2913 9902 2902 9909
      2902 9918 2913 9910             

$$

TXC163-301405-
/O.EXT.KEWX.FL.W.0063.160530T2326Z-160601T1525Z/
/DBYT2.2.ER.160530T2326Z.160531T0600Z.160601T0325Z.NO/
306 PM CDT SUN MAY 29 2016

 The flood warning continues for the Frio River Near Derby.
* At  2:30 PM Sunday the stage was 0.7 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Monday evening and continue to rise to 
  near 8.5 feet by early Tuesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Derby               6    6    0.7   Sun 02 PM   1.2   7.1   4.9   2.8   2.2


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-292036-
/O.CAN.KEWX.FL.W.0064.000000T0000Z-160602T0824Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016

The flood warning is cancelled for the Nueces River Near Asherton.
* At  2:30 PM Sunday the stage was 3.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 16.3 feet Wednesday 
  evening.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Asherton           18   20    3.2   Sun 02 PM   3.3   8.5  15.5  15.8  14.2


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

sbs

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 29, 3:14 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 29, 3:14 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
314 AM CDT SUN MAY 29 2016

.SHORT TERM (Today through Monday)...
Showers and thunderstorms continue between San Antonio and Del Rio
with rains into much of the Hill Country spreading to the I-35
corridor northeast of San Antonio. Expect this to persist a few
more hours, then wane later this morning. However, river flooding
will continue for some areas through much of today. Surface
boundaries from ongoing storms, the dryline over western Texas,
and the Serranias del Burro over Mexico will all serve as focus
and lifting mechanisms for showers and thunderstorms to develop as
convective temperatures are reached today and again Monday. Most
models show the showers and thunderstorms organizing into clusters
(MCS) and moving across mainly the northwestern half of South
Central Texas. Forecast soundings indicate a potential for
isolated strong to severe storms. Motion vectors show some storms
will move slowly making locally heavy rains possible. These could
result in flash flooding and renewed river flooding in areas that
have received heavy rains recently. Many areas may not receive
much rain and the various models showing differing locations of
the heaviest rains.

&&

.LONG TERM (Monday Night through Saturday)...
The short term pattern persists into Tuesday with development of
showers and thunderstorms, then organizing into MCS with strong
to severe and locally heavy rains possible. On Wednesday into
Thursday, an upper level low currently near Point Conception on
the California coast slowly moves across Texas. At the same time,
a cold front drifts across South Central Texas. Moisture levels
increase with convergence leading to PWS of near 2 inches. The
threat for heavy rains becomes more widespread with a greater
chance for flash flooding and river flooding, especially if heavy
rains develop in the short term and moisten the soils further and
maintain high flows in rivers and streams. The upper level low
slowly moves off to the east Friday into next weekend per GFS
while the ECMWF keeps it a bit further to the west and closer to
South Central Texas. Will end rains on Friday, however, should the
ECMWF hold, then rain chances continue next weekend, as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  71  86  72  85 /  30  30  40  20  50
Austin Bergstrom Intl Airport  87  70  86  71  85 /  30  30  40  20  50
New Braunfels Muni Airport     88  71  86  72  85 /  30  30  40  30  50
Burnet Muni Airport            85  69  84  70  82 /  30  30  40  30  50
Del Rio Intl Airport           89  73  87  73  89 /  40  40  40  40  40
Georgetown Muni Airport        85  69  85  70  84 /  30  30  40  20  50
Hondo Muni Airport             89  72  86  72  86 /  30  30  40  40  50
San Marcos Muni Airport        86  71  85  71  85 /  30  30  40  20  50
La Grange - Fayette Regional   88  72  86  72  85 /  20  20  30  20  40
San Antonio Intl Airport       88  73  87  73  86 /  30  30  40  30  50
Stinson Muni Airport           89  73  88  73  87 /  30  30  40  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...04
Hazardous weather outlook, May 29, 3:22 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SUN MAY 29 2016

TXZ171>173-183>194-202>209-217>225-228-300830-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
322 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS
AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF
I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING
WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND
SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD
TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY
STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE
WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN
POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH
THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH
5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR
FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 29, 4:17 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     FLASH FLOOD      2 ENE INGRAM            30.09N  99.20W
05/28/2016                   KERR               TX   EMERGENCY MNGR

            LOW WATER CROSSINGS ON GOAT CREEK ROAD CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER EWX1600486

MCO
Local storm report, May 29, 4:19 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      1 ENE CENTER POINT      29.94N  99.01W
05/29/2016                   KERR               TX   EMERGENCY MNGR

            GOVERNMENT CROSSING OF FM 1350 CLOSED DUE TO FLOODING
            AT THE GUADALUPE RIVER

&&

EVENT NUMBER EWX1600487

MCO
Local storm report, May 29, 4:25 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      1 N CENTER POINT        29.95N  99.04W
05/29/2016                   KERR               TX   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED HIGHWAY 27 NEAR
            CENTERPOINT WAS IMPASSABLE DUE TO FLOODING

&&

EVENT NUMBER EWX1600488

MCO
Special weather statement, May 29, 4:27 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 AM CDT SUN MAY 29 2016

TXZ204-291015-
MEDINA TX-
427 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 515
AM CDT...

AT 427 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
D'HANIS...OR 7 MILES NORTHWEST OF HONDO...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...D'HANIS AND MICO.

LAT...LON 2942 9939 2963 9918 2962 9900 2960 9898
      2959 9899 2956 9899 2955 9897 2956 9896
      2956 9893 2951 9888 2928 9925
TIME...MOT...LOC 0927Z 228DEG 18KT 2941 9926

ALLEN
Special weather statement, May 29, 4:35 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CDT SUN MAY 29 2016

TXZ204-291015-
MEDINA TX-
435 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
515 AM CDT...

AT 435 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BIRY...OR NEAR DEVINE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEVINE...CASTROVILLE...LYTLE...NATALIA...LACOSTE...PEARSON...BIRY AND
NOONAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2921 9911 2950 9881 2949 9880 2918 9880
      2909 9895 2909 9900
TIME...MOT...LOC 0935Z 228DEG 18KT 2920 9898

ALLEN
Local storm report, May 29, 4:39 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     TSTM WND GST     2 S HELOTES             29.54N  98.69W
05/29/2016  E55 MPH          BEXAR              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
            ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
            DISPLACED.

0404 AM     HAIL             2 S HELOTES             29.54N  98.69W
05/29/2016  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
            ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
            DISPLACED.

&&

EVENT NUMBER EWX1600489
EVENT NUMBER EWX1600490

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningEWXKerr, Real58 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr25 hr
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:39 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Medina5 hr
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:50 AM CDTSevere Thunderstorm WarningEWXMedina40 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 8:29 AM CDTSevere Thunderstorm WarningEWXAtascosa46 min
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 29, 2:36 PM CDTFlash Flood WatchEWXBandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more20 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.